Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

180 Publications


2004 | Journal Article | LibreCat-ID: 2119
P. Kolman and C. Scheideler, “Simple On-Line Algorithms for the Maximum Disjoint Paths Problem,” Algorithmica, no. 3, pp. 209--233, 2004.
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 2121
C. Riley and C. Scheideler, “A Distributed Hash Table for Computational Grids,” in IPDPS, 2004.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2126
A. Bhargava, K. Kothapalli, C. Riley, C. Scheideler, and M. Thober, “Pagoda: a dynamic overlay network for routing, data management, and multicasting,” in SPAA, 2004, pp. 170--179.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2122
B. Awerbuch and C. Scheideler, “Robust Distributed Name Service,” in IPTPS, 2004, vol. 3279, pp. 237--249.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2127
A. Bagchi, A. Bhargava, A. Chaudhary, D. Eppstein, and C. Scheideler, “The effect of faults on network expansion,” in SPAA, 2004, pp. 286--293.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2123
G. Ateniese, C. Riley, and C. Scheideler, “Survivable Monitoring in Dynamic Networks,” in IWIA, 2004, pp. 33--47.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2124
B. Awerbuch and C. Scheideler, “The hyperring: a low-congestion deterministic data structure for distributed environments,” in SODA, 2004, pp. 318--327.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2120
B. Awerbuch and C. Scheideler, “Group Spreading: A Protocol for Provably Secure Distributed Name Service,” in ICALP, 2004, vol. 3142, pp. 183--195.
LibreCat | Files available
 

2004 | Conference Paper | LibreCat-ID: 2125
B. Awerbuch and C. Scheideler, “Consistent and compact data management in distributed storage systems,” in SPAA, 2004, pp. 44--53.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2114
M. Korzeniowski and C. Scheideler, “Transparent Data Structures, or How to Make Search Trees Robust in a Distributed Environment,” in ISPAN, 2005, pp. 182--187.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2115
K. Kothapalli and C. Scheideler, “Supervised Peer-to-Peer Systems,” in ISPAN, 2005, pp. 188--193.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2116
M. Onus, A. W. Richa, K. Kothapalli, and C. Scheideler, “Efficient Broadcasting and Gathering in Wireless Ad-Hoc Networks,” in ISPAN, 2005, pp. 346--351.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2212
C. Scheideler, “Overlay networks for wireless ad hoc networks,” in IMA Workshop on Wireless Communications, 2005.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2117
K. Kothapalli, C. Scheideler, M. Onus, and A. W. Richa, “Constant density spanners for wireless ad-hoc networks,” in SPAA, 2005, pp. 116--125.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2118
C. Scheideler, “How to spread adversarial nodes?: rotate!,” in STOC, 2005, pp. 704--713.
LibreCat | Files available
 

2006 | Journal Article | LibreCat-ID: 2110
G. Ateniese, C. Riley, and C. Scheideler, “Survivable Monitoring in Dynamic Networks,” IEEE Trans. Mob. Comput., no. 9, pp. 1242--1254, 2006.
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 2111
K. Kothapalli, C. Scheideler, M. Onus, and C. Schindelhauer, “Distributed coloring in O/spl tilde/(/spl radic/(log n)) bit rounds,” in IPDPS, 2006.
LibreCat | Files available
 

2006 | Conference Paper | LibreCat-ID: 2112
B. Awerbuch and C. Scheideler, “Robust Random Number Generation for Peer-to-Peer Systems,” in OPODIS, 2006, pp. 275--289.
LibreCat | Files available
 

2006 | Conference Paper | LibreCat-ID: 2213
C. Scheideler, “Towards a paradigm for robust distributed algorithms and data structures,” in 6th International HNI Symposium on New Trends in Parallel and Distributed Computing, 2006.
LibreCat | Files available
 

2006 | Journal Article | LibreCat-ID: 2029
P. Kolman and C. Scheideler, “Improved bounds for the unsplittable flow problem,” J. Algorithms, vol. 61, no. 1, pp. 20--44, 2006.
LibreCat | DOI
 

Filters and Search Terms

(author=20792) AND (type=conference_editor OR type=conference OR type=dissertation OR type=mastersthesis OR type=journal_article OR type=journal_editor OR type=preprint OR type=report OR type=working_paper OR type=book_chapter OR type=book_editor OR type=bachelorsthesis OR type=conference_abstract OR type=newspaper_article)

year<=2030 AND year>=1980

Search

Filter Publications

Display / Sort

Sorted by: Publishing Year
Citation Style: IEEE

Export / Embed